Armenian Journal of Physics

Modeling of dc SQUIDs With Topologically Nontrivial Barriers

Benecha, E.M. and Rahmonov, I.R. and Shukrinov, Yu.M and Botha, A.E. and Ananikian, N. (2019) Modeling of dc SQUIDs With Topologically Nontrivial Barriers. Armenian Journal of Physics, 12 (3). pp. 226-232. ISSN 1829-1171

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


We study the behavior of DC-SQUIDs with topologically nontrivial barriers and compare the results with the trivial case. The current voltage characteristics and critical current as a function of the external magnetic flux for the dc SQUID with trivial and nontrivial barriers is calculated. We have shown the shift of the so-called beating solutions at the resonance frequency of DC-SQUID with nontrivial barriers. We find that increasing the number of Josephson junctions N reduces the size of the voltage steps, with the effect more pronounced in the case of SQUIDs containing nontrivial barriers. Therefore, tuning N constitutes a convenient way of changing the junction parameter βc , which can in turn be used to optimize the Majorana character of SQUIDS. These results are important from the experimental perspective since they provide a way of detecting and manipulating the Majorana bound states.

Item Type:Article
Subjects:Physics > 03.Quantum mechanics, field theories, and special relativity
ID Code:1067
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:17 Oct 2019 22:19
Last Modified:17 Oct 2019 22:19

Repository Staff Only: item control page